*الضوابط والإجراءات الاحترازية التي تتخذها كلُية العلوم – جامعة الفيوم والخاصة بامتحانات الفصل الدراسي الثاني 2019 /2020م لطُلاب الفرقة النهائية           *اعتماد أ.د. عميد الكليه جدول امتحانات الفرقه الرابعه للفصل الدراسي الثاني 2019/2020م           *بيان بتوزيع اللجان ومكان دخول وخروج الطلاب      *اجتماع أ.د. عميد الكليه ومدير الاداره بالساده الاداريين      *خطة كلية العلوم للاستعداد للامتحانات     
د. احمد محمد سيد عبد التواب
معلومات الاتصال
رقم التليفون:6344264 084-6338462 084                   
رقم الفاكس : 6370025 084
البريد الإلكتروني : ams03@fayoum.edu.eg
المكتب : الدور الرابع - مبنى كلية العلوم
عنوان المراسلة البريدي : الفيوم - جامعة الفيوم – كلية العلوم - قسم الرياضيات - رقم بريدى:63514
المؤهلات العلمية
بكالوريوس : العلوم - جامعة الفيوم - 2000
التدرج الوظيفي
معيد : من 2000 إلى 2009
مدرس مساعد : من 2009 إلى 2014
مدرس : من 2014 حتى الآن
الاهتمامات البحثية
دراسة خواص بعض المؤثرات التفاضلية العشوائية
قائمة الأبحاث

Mahmoud-Sabry Saif, Ahmad M. Abdeltawab And Usama M. Abdelsalam, Scattering theory for higher order differential operators with sparse random potentials, Int." Journal of Math. Analysis, 2 (2008), no. 8, 391 – 400.

M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab,Sandwich theorems for higher-order derivatives of p-valent functions involving a generalized differential operator, Int. J. Open Prob. Comp. Anal., 4(2012), no. 3, 15- 33.

M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, Differential subordination and superordination results for higher-order derivatives of p-valent functions involving a generalized differential operator, South Asian Bull.. Math., 36 (2012), 475– 488.

M. El-Ashwah, M. K. Aouf and Ahmed M. Abd-Eltawab,Applications of differential subordination on certain subclasses of p- valent meromorphic functions, An. Univ. Oradea Fasc. Mat., 20 (2013), no 1, 125-136.

R. M. El-Ashwah, M. K. Aouf and A. M. Abd-Eltawab, On certain classes of p-valent meromorphic functions associated with a family of integral operators, European J. Math. Sci., 2 (2013), no. 1, 85-90.

M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, Some sandwich results for higher-order derivatives of multivalent functions involving a generalized differential operator, Journal of Fractional Calculus and Applications, 4(3S) (2013), no. 4, 1-12.

M. K. Aouf, R. M. El-Ashwah and Ahmed M. Abd-Eltawab, Some Inclusion Relationships of Certain Subclasses of p-Valent Meromorphic Functions Associated with a Family of Integral Operators, have been accepted for publication in Hacettepe J. Math. Statistics.

M. K. Aouf,1 R. M. El-Ashwah,2 and AhmedM. Abd-Eltawab3Some Inclusion Relationships of Certain Subclasses of 𝑝-Valent Functions Associated with a Family of Integral Operators

M. K. Aouf,1 R. M. El-Ashwah,2 and AhmedM. Abd-Eltawab3 New Subclasses of Biunivalent Functions Involving Dziok-Srivastava Operator

R. M. El-Ashwah, M. K. Aouf, A. M. Abd-Eltawab ON CERTAIN CLASSES OF P-VALENT FUNCTIONS INVOLVING DZIOK-SRIVASTAVA OPERATOR

M. K. AOUF - R. M. EL-ASHWAH - A. M. ABD-ELTAWAB DIFFERENTIAL SANDWICH THEOREMS FOR HIGHER-ORDER DERIVATIVES OF p-VALENT FUNCTIONS INVOLVING A GENERALIZED DIFFERENTIAL OPERATOR

  Powered by
| جميع الحقوق © محفوظة لجامعة الفيوم 2007 - 2020